Подписаться
Mahmut Karakuş
Mahmut Karakuş
Подтвержден адрес электронной почты в домене yyu.edu.tr
Название
Процитировано
Процитировано
Год
On the spectrum and the fine spectrum of the Zweier matrix as an operator on some sequence spaces
B Karakus,M., Altay
Thai Journal of Mathematics 3 (2), 153-162, 2005
572005
A generalization of almost convergence, completeness of some normed spaces with wuC series and a version of Orlicz-Pettis theorem
M Karakuş, F Başar
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
112019
Operator valued series, almost summability of vector valued multipliers and (weak) compactness of summing operator
M Karakuş, F Başar
Journal of Mathematical Analysis and Applications 484 (1), 123651, 2020
102020
ON CERTAIN VECTOR VALUED MULTIPLIER SPACES AND SERIES OF OPERATORS
M KARAKUŞ
Journal of Mathematical Analysis 10 (2), 1-11, 2019
92019
Vector valued multiplier spaces of -summability, completeness through -multiplier convergence and continuity and compactness of summing operators
M Karakuş, F Başar
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2020
72020
On some classical properties of normed spaces via generalized vector valued almost convergence
M Karakuş, F Başar
Mathematica Slovaca 72 (6), 1551-1566, 2022
32022
On generalized quasi-convex bounded sequences
M Karakuş
AIP Conference Proceedings 1759 (1), 2016
32016
VECTOR VALUED CLOSED SUBSPACES AND CHARACTERIZATIONS OF NORMED SPACES THROUGH (J'-SUMMABILITY
M Karakuş, F Başar
Indian Journal of Mathematics 66 (1), 2024
12024
Characterizations of Unconditionally Convergent andWeakly Unconditionally Cauchy Series via wRp -Summability, Orlicz-Pettis Type Theorems and Compact Summing Operator
FB Mahmut Karakuş
Filomat 36 (12), 6347-6358, 2022
12022
Riesz multiplier convergent spaces of operator valued series and a version of Orlicz-Pettis theorem
M Karakuş, R Kama
arXiv preprint arXiv:2102.08883, 2021
12021
ON SOME NEW FK SPACES OBTAINED FROM SUMMABILITY MATRIX
M Karakuş, T Bilgin
Journal of Universal Mathematics 3 (1), 66-76, 2020
12020
Vector Valued Multipliers of Invariant Means and Compact Summing Operators
M Karakuş
Journal of the Institute of Science and Technology 15 (1), 298-307, 2025
2025
Λ− matrix as a summability operator and completeness of certain normed spaces via weakly unconditionally Cauchy series
M KARAKUS, T BILGIN
BOOK OF ABSTRACTS, 91, 2018
2018
On Some Distinguished Subspaces and Relationship Between Duals
T Bilgin, M Karakus
Journal of Advanced Mathematics and Mathematics Education 1 (1), 5-15, 2018
2018
sequences spaces
T BILGIN, M KARAKUS
BOOK OF ABSTRACTS, 42, 2017
2017
On The Space of Asymptotically Lacunary Equivalent Sequences Obtained From an Orlicz Function
M Karakus, T Bilgin
Scholars Journal of Research in Mathematics and Computer Science 2 (1), 109-116, 2017
2017
ON Λ− SEMICONSERVATIVE FK SPACES
M KARAKUS
International Conference on Pure and Applied Mathematics, 127, 2015
2015
Difference Sections in FK-Spaces
M KARAKUS, B ALTAY
THE ABSTRACT BOOK, 34, 2013
2013
Toeplitz Semiconservative FK Spaces
T BILGIN, M KARAKUS
THE ABSTRACT BOOK, 72, 2013
2013
FK-uzayların topolojik özellikleri ve bazı yeni semikonservatif FK-uzaylar
M Karakuş
Fen Bilimleri Enstitüsü, 0
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20